# SDR UIEA2017011100017

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,397 hours, 9,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 8A2877
- Condition: Unwanted Deploy
- Location: R4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY SLIDE DEPLOYED.  REMOVED AND REPLACED THE SLIDE PACK IAW AMM 25-66-01.
